As a Chiropractor I see a lot of people with muscle pain, and not all of it is spine related. Is it also a common side effect of statins, the hugely popular (and lucrative) drug used to treat high cholesterol.
Luckily there are other ways of reducing cholesterol without drugs, it has long been known that Vitamin B3, or Niacin is very effective but new research from the University of Oxford shows that the humble apple also works well.
Apples are high in soluble fibre which slows the build up of cholesterol-rich plaque in the arteries. There are also, unlike statins, NO side effects and no lining of Big Pharma’s enormous pockets….
If you are on statins and have muscle pain, ask your GP for a simple blood test to check your levels of Creatine Kinase (CK) which is released when muscle is destroyed, if elevated you should ask to have your statin changed.
From the team at Barron Chiropractic Clinic - celebrating 30 years of providing natural healthcare to the people of Walton-on-Thames